# SDR CA131016004

- Difficulty date: October 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE0804A04
- Condition: Failed
- Location: Display
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, CREW REPORTED AN ELECTRICAL ODOR AND DISPLAY COOL FAN NOISY. CREW SELECTED STANBY AND NOISE CEASED.
